Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pale, hemoglobin cont done, thirsty, heart defects,bumps on body, boils

My son is 5. He is pale, last hemoglobin was 10.8. He is always thirsty. He has Digeorge syndrome . Had heart defects, everything repaired. On yearly visits with cardiologist . Next one in July. Last check, he was doing great. He muluscum? bumps on him, ped said it would go away. And now looks like he had some boils maybe? 3 of them but now seem to be healing . I m thinking I should have him checked out again for his immune system . I m worried about his paleness and getting tired after running. And being thirsty, just not sure if I should wait until his next appointment, or which specialist I should take him to?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there...
Multiple boils and in the presence of Digeorge syndrome he sshould be checked for severity of immune deiciency.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor